# SDR SWIA201024114

- Difficulty date: April 20, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 32,476 hours, 46,825 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD FUSELAGE FRAME AT STA 1030.0 IS BENT AND CRACKED.  (FLT 6843)  INSTALLED DOUBLER PER SRM.
